Economics at your fingertips  

Characterisation of some generalised continuous distributions by doubly truncated moments

Haseeb Athar (), Mohammad Ahsanullah () and Mohd. Almech Ali ()

Operations Research and Decisions, 2023, vol. 33, issue 1, 1-19

Abstract: The characterisation of probability distribution plays an important role in statistical studies. There are various methods of characterisation available in the literature. The characterisation using truncated moments limits the observations; hence, researchers may save time and cost. In this paper, the characterisation of three general forms of continuous distributions based on doubly truncated moments has been studied. The results are given simply and explicitly. Further, the results have been applied to some well-known continuous distributions.

Keywords: truncated moments; characterisation; probability distribution; Weibull; power function; Fréchet; Pareto; Lindley (search for similar items in EconPapers)
Date: 2023
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

DOI: 10.37190/ord230101

Access Statistics for this article

More articles in Operations Research and Decisions from Wroclaw University of Science and Technology, Faculty of Management Contact information at EDIRC.
Bibliographic data for series maintained by Adam Kasperski ().

Page updated 2023-05-27
Handle: RePEc:wut:journl:v:33:y:2023:i:1:p:1-19:id:1